A note on the moments of sequences of complex numbers

Maher Boudabra, Greg Markowsky

Research output: Contribution to journalArticleOtherpeer-review

Abstract

We give a short proof that the limsup of the pth root of the modulus of the pth moment of a sequence of complex numbers is equal to the modulus of the maximum of the sequence. This strengthens known results, and provides an analog to a recent result concerning moments of complex polynomials.

Original languageEnglish
Pages (from-to)629-631
Number of pages3
JournalIndagationes Mathematicae
Volume31
Issue number4
DOIs
Publication statusPublished - Jul 2020

Cite this